# SDR 98ZZZX4203

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Collar
- Condition: Failed
- Location: Swashplate
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

'BELL HELICOPTER TEXTRON HAS ISSUED OPERATION SAFETY NOTICE OSN 206-98-34 AND 206L-98-40 DATED 11-2-98.'  BELL HELICOPTER HAS LEARNED OF A RECENT HARD-FOULING CONDITION IN THE FLIGHT CONTROL SYSTEM OF A 206L HELICOPTER THAT RESULTED IN A BROKEN SWASHPLATE DRIVE COLLAR SET.  INVESTIGATION REVEALED A NON-APPROVED METHOD WAS USED TO ADJUST ROTOR AUTOROTATION RPM DURING RIGGING.  OSN ISSUED TO STRESS IMPORTANCE FOR OPERATORS TO ADHERE TO THE APPROVED RIGGING PROCEDURE PUBLISHED IN THE MM'S.  OPERATORS OF 206A/B SERIES ARE ALSO ALERTED BECAUSE OF THE SIMILARITY OF FLIGHT CONTROL SYSTEMS.
